# SDR AALA20000302

- Difficulty date: February 16, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 8TJ85GCG2MODA
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - FLT 1318 - DURING FLIGHT CREW NOTICED LEFT ENGINE FUEL FLOW INDICATOR INDICATES 2000 LBS HIGHER THAN RIGHT SIDE.  SUSPECTED FUEL LEAK.  RETURNED AND LANDED MSY WITHOUT INCIDENT.  NO FUEL LEAK FOUND.  REPLACED FUEL FLOW TRANSMITTER, INDICATOR AND POWER SUPPLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
